bones-icon
Costochondritis Problem
My mother is having Costochondritis. She's having pain from past two weeks and I been to couple of hospitals but I am not satisfied. Some of them are saying for steroid injection and some are saying to go with allopathy. Please suggest me if there is any side effects of steroid injection. The pain is regular from last two weeks. She is taking pain killer since then.
680 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

I can understand your concern well. You need not worry at all. I can surely help you in this regard.But, for the best advise specific to you, I need to know some important medical history that's required in your case. So, you may click on "Chat Now" to connect to me instantly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.